# SDR J72A20150211001

- Difficulty date: November 30, 2014
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N589H
- Make and model: Piagio P180
- Aircraft serial: 1010
- Aircraft time: 6,220 hours, 4,779 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 80232118402
- Condition: Cracked
- Location: Rt Wing
- Part time: 6,220 hours, 4,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ANTI-ICE DUCT ASSEMBLY HAS CRACKS WHICH EXCEED MM SRM LIMITS.  REPAIRED DUCT ASSEMBLY IAW 337 DATED 11/30/2014.
